# SDR UALA2009021900564

- Difficulty date: February 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 30,895 hours, 3,999 cycles
- Engine: Pwa PW40903
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 7321161001
- Condition: Faulty
- Location: Hydraulic System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER SYSTEM RESERVOIR LOW PRESSURE EICAS MSG WITH CENTER SYSTEM QUANTITY READING 1.20 OF.  REPLACED CENTER SYSTEM RESERVOIR PRESSURE MODULE.  MSG CLEARED PRESSURE AND QTY NORMAL.
